# SDR UPS00832490

- Difficulty date: April 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD LWR PIT AT STA 280 BETWEEN STR 35R TO 36R LWR PART OF TORQUE BOX STR 36R CORRODED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED Z-FITTING FOUND OUT OF LIMITS IAW DC8 SRM  53-2-0.  FABBED LONGERON SECTION, SPLICES AND STRAP IAW DAC DWG 9754913, DC8 SRM 53-2-2, & REO-G07311.  FABBED AND INSTALLED Z-FITTING, WEB DOUBLER IAW DC8 SRM 53-2-0, REO -G07311, & 51-1-20D, 51-1-21, 51-3-0, & 51-1-4.
